| Model Number |
9-ASD-015 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/14/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2024, a 15 mm amplatzer septal occluder was implanted into patient.On (b)(6) 2026, it was discovered that the device was embolized into abdominal aorta which was known through echocardiography.
Additional Manufacturer Narrative
An event of a device embolization as reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.Additionally, the lot was reviewed for similar complaints, and there is no indication of a lot-specific product issue.Based on the available information, the cause for the reported device embolization could not be determined.There is no indication of a product quality issue with respect to labeling, design, or manufacturing of the device.
Event or Problem Description
It was reported that on (b)(6) 2024, a 15 mm amplatzer septal occluder was implanted in the patient using an 8f amplatzer trevisio intravascular delivery system.Intracardiac echocardiography (ice) was used as the imaging modality during the implant procedure.On (b)(6) 2026, during an echocardiographic examination, the device was identified as having embolized to the abdominal aorta.It was reported that the embolized device did not result in a partial or complete obstruction of blood flow.No additional information was provided.